# SDR DLL13953240

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Part number: 1507722
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 7-59040-3 STRUCTURAL MODIFICATION TO THE REAR SPAR JOINT AT THE BL 115 WING ROOT RIBS, CRACKS WERE FOUND IN THE CENTERWING REAR SPAR WEB TO BL 115 RIB WEB ATTACH ANGLE EMANATING FROM EXISTING ATTACHMENT HOLES.  THE CRACKING IS PRESENT ON BOTH THE SPAR WEB AND THE RIB WEB ATTACH FLANGES.  ACCOMPLISHED REPAIRS PER DL ERA 270996-14.
